Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On some open questions concerning strictly singular operators
HTML articles powered by AMS MathViewer

by Seymour Goldberg and Edward O. Thorp PDF
Proc. Amer. Math. Soc. 14 (1963), 334-336 Request permission
References
    S. Banach, Operations linéaires, Chelsea, New York, 1955. S. Banach and S. Mazur, Zur Theorie der linearen Dimension, Studia Math. 4 (1933), 100-112.
  • Tosio Kato, Perturbation theory for nullity, deficiency and other quantities of linear operators, J. Analyse Math. 6 (1958), 261–322. MR 107819, DOI 10.1007/BF02790238
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10
  • Retrieve articles in all journals with MSC: 47.10
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 14 (1963), 334-336
  • MSC: Primary 47.10
  • DOI: https://doi.org/10.1090/S0002-9939-1963-0145361-3
  • MathSciNet review: 0145361